Welcome to the Anxiety Forum - A Home for Those with Anxiety, Fear, or Panic Attacks.
Panic 468x60
Results 1 to 4 of 4
  1. #1
    Junior Member
    Join Date
    Dec 2015
    Posts
    1

    Paroxetine, first day are really hard.

    I started my therapy with paroxetine about a week ago (5 drops first 3 days, 10 drops next 3, and beyond to 20) for anxiety and panic attack
    The first few days are really hard, I feel my head explode, anxiety and panic attacks are three times more frequent.
    I just need someone tell me that this latency effects are normal and the only thing i have to do is to wait and they will go away.
    Im really tired right now.

  2. #2
    Senior Member
    Join Date
    Mar 2014
    Location
    Atlanta, Georgia US
    Posts
    1,381
    Do you take it in liquid form for a reason? My doctor has always told me that antidepressants take 4-6 weeks to take effect and that in the beginning is when you feel the most side effects, because your body is getting used to something new, then they gradually subside. In my case, the first few weeks were awful (mostly because the medication had not kicked in yet) but after the 3rd and 4th week I felt my mood lighten and I was much less anxious and I gradually weaned myself off the benzodiazepine, Tranxene.

  3. #3
    Yes, all you can do is wait for few days because antidepressants will take time to act and your body needs time to used to it...
    Anti-anxiety: Xanax ( alprazolam )
    Anti-depressants: Zoloft pills
    Pillsforall.com

  4. #4
    I had know idea it came in liquid from. I find the pills work a few hour after I take them.

 

 

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Driving Large